Home Metastatic breast cancer



Kisquali and Xgeva

KiahdeeKiahdee Member Posts: 10
edited October 2019 in Metastatic breast cancer
Hi everyone, 
I’m starting Kisquali tablets and Xgeva injections next Tuesday. 
I’m already having Zoladex injections and take Aromasin 1 x day. 
I was wondering what side effects anyone has experienced with Xgeva and Kisquali?  
My oncologist told me that Kisquali could cause sore hands and feet, nausea and low blood counts. I’m to take it for 3 weeks and have a week off, and recommence the cycle again.( He told me it’s not chemo, but it sounds a lot like it to me.)
Would appreciate your thoughts.
Thanks Deanna. 

Comments

  • Ali55Ali55 MelbourneMember Posts: 11
    Hi Kiahdee I forgot to mention that yes I do have a drop in white blood cells most cycles but it usually jumps back up within a couple of days and I have not had any more colds than usual ! Best wishes Ali



  • KiahdeeKiahdee Member Posts: 10
    Thanks Ali, 
    Thats very comforting. That makes me feel better coming into next week, when it all starts. No wonder you would have liked that response last year. 
    Im so pleased your responding well. 
    Here’s to living! 
    Deanna. 😄
  • PalmbeachprincessPalmbeachprincess Member Posts: 31
    Hi,

    i was on zolodex, massive needle, luckily I have plenty of tummy roles so was nt too painful. I opted to have my ovaries removed so no longer require zolodex. 
    I also have xgeva monthly. Easy, in the tummy. No side effects from either. 
  • HanksterHankster Member Posts: 60
    I had a bad reaction to xgeva it ate away at my jaw and I lost 5 teeth 
  • GlynnisGlynnis Member Posts: 309
    @Kiahdee I too am on kisqali and letrozole, have had hair thinning, which only just started so like @Ali55 cut my hair short, actualy super short lol, lost my eyebrowswhich doesn't bother me as I wear glasses so not so noticeable,  been getting occasional nausea about half hour after taking tablets, dry skin, shocking nails but it's doing what it is suppose too by keeping my cancer in my bones under control, I work part time, yes get tired but just go to bed early lol, I've been taking it now for 8 months, if it keeps me alive then hey ill take it I can deal with the side effects. Hope all goes well for you 😀😀😀
  • GlynnisGlynnis Member Posts: 309
    Like you @Ellamary98 bar side effects which are more annoying than anything else, I feel great 
  • KiahdeeKiahdee Member Posts: 10
    @Ellamary98 Thank you for sharing. That makes me feel more confident heading forward. I've had 3 cycles of Kisqali, 3 tablets a day for 3 weeks and then 1 week off. All my blood results have been ok. Last blood test was 18 December. But I ended up in Emergency Department yesterday as I was feeling awful and felt something wasn't right. Been unwell since Christmas eve actually. Long story short, white cell counts low and I've had an injection to boost white cells. Had bone pain since the injection though and that will pass, so lying very low. I'm off Kisqali now until I see my oncologist on 15 Jan, I'd say my dosage will be reassessed like yours. My oncologist on holidays, so relief onc took me off the kisqali. Luckily no fevers. I have a tumour on both hips and one on thoracic spine. Scans on 6 Jan too. So I shall see what happens in next fortnight. Don't recommend having low white blood cells, not nice!  @Glynnis I keep my hair short now too, its definitely thinner but that's all good, much cooler! Thanks for your support ladies. Deanna xx
     
  • GlynnisGlynnis Member Posts: 309
    @Kiahdee I agree my hair was really thick and heavy now it's really short so so much cooler and don't need to do anything with it 😀
  • SilbaSilba SydneyMember Posts: 113
    Xgeva for 12 months now, really painful all over bone pain for 2 days after injection, hair is thinning and teeth hurt ( no cavities )but after that it settles to manageable with Fenpatch and Panadol Osteo, I too have a tumor in the pelvis and had a hip replacement 4 months ago, but the pain after  injection is an all over hard to describe, but it's keeping me alive along with the tamoxifen.
Sign In or Register to comment.